# SDR TSAA20211117023

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1000582022 - REPLACED INTERCOSTAL AT STA 328, LBL 47 FWD GALLEY FLOOR STRUCTURE IAW BOEING DRAWING NUMBER 65-45834 REV HD, FASTENERS INSTALLED IAW B737-300 SRM 51-40-02 PG 2 REV 125.
